# SDR DXTA2010110804296

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 3,681 hours, 2,865 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR WARNING HORN SOUNDED ON 3 SEPARATE OCCASIONS. FIRST, FOR 30 SECONDS AT IAS OF 210 KTS & FL220,  FLAPS 0. INCREASE OR DECREASE OF THROTTLE SETTING WOULD NOT EXTINGUISH HORN.  SECOND,  HORN SOUNDED FOR ABOUT 10 SECONDS, AT 210 KIAS APPROACHING 8000 FT. THIRD, HORN SOUNDED FOR JUST A FEW SECONDS AS GEAR SELECTED & FLAPS SELECTED TO 35 ON TURN TO FINAL.   INSPECTED AND  SYSTEM OPERATES NORMALLY AT THIS TIME ON THE GROUND.  WORK DONE IAW AMM 7-10-01, 27-51-00, 29-11-07 AND 34-11-01.
